On subword complexities of homomorphic images of languages. (English) Zbl 0495.68069


68Q45 Formal languages and automata


DOL language
Full Text: EuDML


[1] 1. A. EHRENFEUCHT and G. ROZENBERG, A Limit Theorem for Sets of Subwords in Deterministic TOL Systems, Information Processing Letters, Vol. 2, 1973, pp. 70-73. Zbl0299.68044 MR323162 · Zbl 0299.68044
[2] 2. A. EHRENFEUCHT, K. P. LEE, and G. ROZENBERG, Subword Complexities of Various Classes of Deterministic Developmental Languages without Interactions, Theoretical Computer Science, Vol. 1, 1975, pp. 59-76. Zbl0316.68043 MR388861 · Zbl 0316.68043
[3] 3. K. P. LEE, Subwords of Developmental Languages, Ph. D. Thesis, State University of New York at Buffalo, 1975.
[4] 4. G. ROZENBERG and A. SALOMAA, The Mathematical Theory of L Systems, Academic Press, London-New York, 1980. Zbl0508.68031 MR561711 · Zbl 0508.68031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.